# SDR HALA20240220045

- Difficulty date: February 17, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 40,182 hours, 6,345 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,992 hours, 6,371 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 PRV INOP. REMOVED & REPLACED #2 ENG PRV IAW AMM 36-11-52-000-804-A & 36-11-52-400-804-A OPS CHECK GOOD NO FAULTS NOTED.
